# SDR 98ZZZX3743

- Difficulty date: July 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N140ZV
- Make and model: Beech 1900D
- Aircraft serial: UE140
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 35165050258
- Condition: Cracked
- Location: Lt Te Flap
- Part time: 660 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ICT - OVERNIGHT MAINTENANCE FOUND A 1 INCH CRACK ON LT OTBD FLAP 11 INCHES FROM TRAILING EDGE AND 29 INCHES FROM INBD EDGE ON BOTTOM SKIN.  REPAIRED CRACK IAW AMWA TO 1900-27-00-0001.  (X)
